# SDR AALA202201255838

- Difficulty date: December 29, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501Y188
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL BETWEEN STA 500G AND STA 500I AT RBL 26, MEASURING L=12.0 IN, W=3.0 IN, D=0.011 IN. REPLACED TRANSITION PANEL WITH NEW IAW AARD 51-00-05-1.
